# SDR FDEA201006031782

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA37541
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - LT 3 DOOR ASSY, BEAM NR 2 FROM LOWER FOUND CRACKED.  CRACKED NR 2 BEAM AT MAIN DECK CARGO COMPARTMENT LT NR3 DOOR ASSY.   REPAIRED IAW SRM 51-31-01, VOLUME II AND EA NR 8-5210-139247, REPAIR CLASSIFIED MAJOR GMM 6-2-100 REV 110.
